Jump to content



Photo

1 Month Off - My Stomach Is Still Crashing


  • Please log in to reply
2 replies to this topic

#1 randomusername

randomusername

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 23 July 2019 - 03:54 AM

Hi. Let me start by saying; I'm scandinavian and this forum and international websites has helped me a lot just by reading. There's very little information about this where I'll live.
There's information about side effects when starting to take them and then like a scentence that's mentioning withdrawal. That's about it. 
No doctor has ever told me anything about this process and my current doctor basically told me just to quit. 
I've been taking them since I was 18 years old, I'm 27 now. My life is stable, I'm feeling good, there's no reason for me to take them anymore and my doctor agrees.

So far so good, I guess. 

So, I quit. I started tapering down from 120 to 60 and felt good, note that this was months ago. I started to go down to 30.
Then I was dumb, lost my ID in the same time I ran out of medicine and no one could help me. Yay. 
So, I had to wait both for new ID and new medicine. I decided to keep on quitting.  Was it dumb? Yes. Do I feel good? Yes and no. 

Sorry, I'll get to the point. Just thought you should have a little background information. 
It's been a month now. I have no anxiety, no crying attacks, nothing like that. 
But I've honestly, sorry for the information, had diarrhea for every day this entire time and that's starting to take on me, more than anything else.

If you had the same, how long was your stomach crashing? When did it start to get better?
Has anyone else had the same? All I can find is people talking about two weeks this and two weeks that. :(  

I sometimes feel like giving up just because this stupid symptome. I now have 30mg at home, staring at me lol. 
I don't want to take them. I want to continue to be free. 
I just want to know how long I can look forward to have a messed up stomach. Just want a pep talk too I guess. 
 


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,604 posts
  • LocationMissouri

Posted 23 July 2019 - 08:38 AM

Welcome Random.

 

Mine lasted about a month, maybe a little longer. During that time I lived off Imodium AD and Pepto. It was still sensitive after that but not near as bad.

 

Please keep us posted on your progress as that is how we all learn.


#3 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,482 posts
  • LocationKent, UK

Posted 23 July 2019 - 04:32 PM

Hi Random - welcome to the forum.

 

Without wanting to play your situation down, if all you have is a trick stomach - you don't have anything much to worry about!!

 

The stomach issue is for sure your system going out of sync due to the meds, but it will cure in time. No-one can say for sure, but you should at least expect improvement - so if nothing else, consider to be at the worst of it at the moment as this is how withdrawal works. 

 

You say you lost your ID and had to wait to get another rx... so how long have you now been without your 30mg dose?

 

IUN





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users